Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Twinging pains in heart, around the left breast, pain in upper back, near lungs. History of PCOS, bipolar disorder, smoker. Causes?

hi for the last few weeks i have been having twinging pains in my heart (or around the left breast ) and just these last few nights i have had an aching pain in my upper back around the lungs which is getting more uncomfortable.i m a 29 year old female smoker andi have other health complications such as pcos and bipolar.thanks.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concern

the symptoms you are mentioning can be due to discomfort felt at the heart due to smoking or discomfort felt at stomach or gastric derangement due to anxiety arising out of bipolar disorder.

First of all visit a general physician or cardiologist to confirm that your heart is OK. Then visit your psychiatrist and get treatment for bipolar disorder and anxiety management. Third QUIT SMOKING.

Get well soon.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor